Analysis Mathematica

, Volume 21, Issue 1, pp 61–77 | Cite as

Приближение функции ограниченнойp-флукту адии полиномами по мульти пликативным система м

  • С. С. Волосивец
Article

Approximation of functions of boundedp-fluctuation by polynomials with respect to multiplicative systems

Abstract

A new discrete modulus of continuity is introduced for functions of boundedp-fluctuation, and direct and converse theorems are proved on the approximation of these functions by polynomials with respect to multiplicative systems. Sufficient conditions for the convergence of Fourier series with respect to multiplicative systems are also obtained and these are the best possible in a certain sense.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Литература

  1. [1]
    Г. Н. агаев, Н. Я. вилен кин, Г. М. джафарли иА. И. рубинштейн,Мул ьтипликативные сист емы функций и гармони ческий анализ на нуль мерных группах, Элм (Б аку, 1981).Google Scholar
  2. [2]
    С. В. БОЧКАРЕВ, Абсо лютная сходимость ря дов Фурье по полным ор тонормированным сис темам,Успехи матем. н аук.,27(2) (1972), 53–76.Google Scholar
  3. [3]
    P. L. Butzer andH. J. Wagner, Walsh-Fourier series and the concept of a derivative,Applicable Anal.,3(1973), 29–46.Google Scholar
  4. [4]
    Б. И. ГОЛУБОВ, А. В. ЕФИ МОВ иВ. А. СКВОРЦОВ,Ряды и преобразован ия Уолша, Наука (Москв а, 1987).Google Scholar
  5. [5]
    G. G. Lorentz, Metric entropy and approximation,Bull. Amer. Math. Soc.,72(1966), 903–927.Google Scholar
  6. [6]
    C. W. Onneweer, Absolute convergence of Fourier series on certain groups,Duke Math. J.,39(1972), 599–610.Google Scholar
  7. [7]
    C. Onneweer andD. Waterman, Uniform convergence of Fourier series on groups. I,Michigan J. Math.,18(1971), 265–273.Google Scholar
  8. [8]
    J. Pál andP. Simon, On a generalization of the concept of derivative,Acta Math. Acad. Sci. Hungar.,29(1977), 155–164.Google Scholar
  9. [9]
    J. J. Price, Certain groups of orthonormal step functions,Canad. J. Math.,9(1957), 413–425.Google Scholar
  10. [10]
    В. М. ТИХОМИРОВ,Нек оторые вопросы теори и приближений, Изд-во МГУ (Москва, 1976).Google Scholar
  11. [11]
    А. П. ТЕРЕХИН, Прибл ижение функций огран иченнойp-вариации,И зв. вузов, матем.,2(1965), 171–187.Google Scholar
  12. [12]
    Н. Я. ВИЛЕНКИН, Об од ном классе полных орт онормальных систем,Изв. АН СССР, серия мат ем.,11(1947), 363–400.Google Scholar
  13. [13]
    С. С. ВОЛОСИВЕЦ, Обε-энтропии и попереч ни ках одного компакта г ладких функций в прос транстве функций огр аниченнойp-вариации,Вестник МГУ, серия. 1, ма тем., мех.,5(1972), 81–84.Google Scholar
  14. [14]
    He Zelin, The derivatives and integrals of fractional order in Walsh-Fourier analysis with applications to approximation theory,J. Approx. Theory,39(1983), 361–373.Google Scholar
  15. [15]
    A. Zygmund,Trigonometric series I, University Press (Cambridge 1959).Google Scholar

Copyright information

© Akadémiai Kiadó 1995

Authors and Affiliations

  • С. С. Волосивец
    • 1
  1. 1.МЕХАН ИКО-МАТЕМАТИЧЕСКИЙ Ф АКУЛЬТЕТСАРАТО ВСКИЙ ГОСУДАРСТВЕНН ЫЙ УНИВЕРСИТЕТСАРАТОВРОССИЯ

Personalised recommendations